Gap functions and error bounds for quasi variational inequalities
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- SCRIMALI, Laura, 2006. "A quasi-variational inequality approach to the financial equilibrium problem," CORE Discussion Papers 2006108, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- NESTEROV, Yu. & SCRIMALI, Laura, 2006. "Solving strongly monotone variational and quasi-variational inequalities," CORE Discussion Papers 2006107, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Harker, Patrick T., 1991. "Generalized Nash games and quasi-variational inequalities," European Journal of Operational Research, Elsevier, vol. 54(1), pages 81-94, September.
- Jong-Shi Pang & Masao Fukushima, 2005. "Quasi-variational inequalities, generalized Nash equilibria, and multi-leader-follower games," Computational Management Science, Springer, vol. 2(1), pages 21-56, January.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
More about this item
KeywordsQuasi variational inequality problem; Regularized gap function; D-gap function; Error bounds;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:53:y:2012:i:4:p:737-748. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .